Academic
Publications
Some results on fixed point theorems for multivalued mappings in complete metric spaces

Some results on fixed point theorems for multivalued mappings in complete metric spaces,10.1155/S0161171202110350,International Journal of Mathematics

Some results on fixed point theorems for multivalued mappings in complete metric spaces   (Citations: 2)
BibTex | RIS | RefWorks Download
Journal: International Journal of Mathematics and Mathematical Sciences , vol. 30, no. 6, pp. 319-325, 2002
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: